# SDR SWIA202266501

- Difficulty date: August 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 1EA FASTENER AT CARGO DOOR SURROUND AFT LOWER COAMING.      (C-CHECK RO 9/12/2022)    INSTALLED 1EA FASTENER AT CARGO DOOR SURROUND AFT LOWER COAMING AND PERFORMED MHIRJ REO 601R-53-61-7875 REV-- DATE 2022-08-16. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
